# SDR KO0R201601050024

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 78,286 hours, 12,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT STRINGER 7, WING STATION 526 IS CORRODED.
